Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 855 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
Moving lemma for additive higher Chow groups

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.6, no.2, pp.293 - 326, 2012

32
The degree complexity of smooth surfaces of codimension 2

Ahn, Jeaman; Kwak, Sijongresearcher; Song, Yeongseok, JOURNAL OF SYMBOLIC COMPUTATION, v.47, no.5, pp.568 - 581, 2012-05

33
STABILITY COMPUTATION VIA GROBNER BASIS

Hassett, Brendan; Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, pp.41 - 62, 2010-01

34
A new look at the moduli space of stable hyperelliptic curves

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ZEITSCHRIFT, v.264, no.2, pp.317 - 326, 2010-02

35
Denoising Monte Carlo sensitivity estimates

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, OPERATIONS RESEARCH LETTERS, v.40, no.3, pp.195 - 202, 2012-05

36
BASIC POLYNOMIAL INVARIANTS, FUNDAMENTAL REPRESENTATIONS AND THE CHERN CLASS MAP

Baek, Sanghoonresearcher; Neher, E.; Zainoulline, K., DOCUMENTA MATHEMATICA, v.17, pp.135 - 150, 2012

37
ON POSITIVE QUATERNIONIC KAHLER MANIFOLDS WITH b(4)=1

Kim, Jin Hongresearcher; Lee, Hee Kwon, OSAKA JOURNAL OF MATHEMATICS, v.49, no.3, pp.551 - 562, 2012-09

38
A construction of Horikawa surface via Q-Gorenstein smoothings

Lee, Yongnamresearcher; Park, Jongil, MATHEMATISCHE ZEITSCHRIFT, v.267, no.1-2, pp.15 - 25, 2011-02

39
Slopes of smooth curves on Fano manifolds

Hwang, Jun-Muk; Kim, Hosung; Lee, Yongnamresearcher; Park, Jihun, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.43, pp.827 - 839, 2011-10

40
Complex structure on the rational blowdown of sections in E(4)

Lee, Yongnamresearcher, ADVANCED STUDIES IN PURE MATHEMATICS, no.60, 2010-12

rss_1.0 rss_2.0 atom_1.0